RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 35, Issue 4  


Sur les groupes de congruence des variétés abéliennes. II
Jean-Pierre Serre
731
Affine surfaces which are quasihomogeneous with respect to an algebraic group
M. Kh. Gizatullin
738
Integral points on curves of genus $p>1$
A. I. Lapin
754
Exponentials in Lie algebras of characteristic $p$
B. Yu. Weisfeiler, V. G. Kac
762
Characterization of some finite simple groups
V. A. Belonogov
789
A generalization of the theorems of Hall and Blackburn and their applications to nonregular $p$-groups
Ya. G. Berkovich
800
On the theory of generalized manifolds
E. G. Sklyarenko
831
Algebraic $K$-theory as extraordinary homology theory on the category of associative rings with unity
I. A. Volodin
844
Approximation of functions by algebraic polynomials in the $L_p$ metric
V. P. Motornyi
874
Uniform equivalence of parametric norms in ergodic and approximation theories
K. K. Golovkin
900
On correct solvability of a boundary value problem in an infinite slab for linear equations with constant coefficients
V. M. Borok
922
Singular integral operators with piecewise continuous coefficients and their symbols
I. Ts. Gokhberg, N. Ya. Krupnik
940
Remark on my article “Estimation of Weyl sums with prime denominator”
S. A. Stepanov
965
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019